# SDR ZW0A0111406

- Difficulty date: November 19, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT THE LT TIE DOWN TRACK WAS CORRODED FROM STA 1212 TO 1322.  INSTALLED NEW TRACK PER SRM 51-30-2, AND 51-30-8.  INSTALLED SPLICE PER SRM 53-05, FIG 4G.
